Small time Chung-type LIL for Lévy processes

Aurzada, Frank ; Döring, Leif ; Svavov, Mladen

Additional URL:
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 19
Issue number: 1
Page range: 115-136
Place of publication: The Hague ; Aarhus
Publishing house: International Statistical Institute ; Society
ISSN: 1350-7265
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

BASE: Aurzada, Frank ; Döring, Leif ; Svavov, Mladen

Google Scholar: Aurzada, Frank ; Döring, Leif ; Svavov, Mladen

ORCID: Aurzada, Frank ; Döring, Leif ORCID: 0000-0002-4569-5083 ; Svavov, Mladen

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item